advertisement
Question
Posted by: Bren | 2010/06/01

Recently banned Chlorpyrifos

I have been exposed to this pesticide and i think it has something to do with the headaches and nausea i had for the past few weeks. What are the long term effects of such an exposure and should i get checked for anything ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Bren
It is usually transient and will go away if you don't have exposure anymore. It does not sound as if you have severe symptoms needing antidote treatment.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/06/01

Hallo Bren
It is usually transient and will go away if you don't have exposure anymore. It does not sound as if you have severe symptoms needing antidote treatment.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement